# SDR TRAX200600616

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10185
- Aircraft time: 4,635 hours, 3,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING 1EA EMERGENGY LIGHT INOP.
